Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Algebraic properties of the shift mapping


Author: Patrick Dehornoy
Journal: Proc. Amer. Math. Soc. 106 (1989), 617-623
MSC: Primary 17A30; Secondary 03E55, 17A50
DOI: https://doi.org/10.1090/S0002-9939-1989-0969519-4
MathSciNet review: 969519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the algebraic structure generated by the "shift" mapping $ n \to n + 1$ on $ {\mathbf{N}}$ under composition and another operation defined below. This allows to prove results about certain free autodistributive structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A30, 03E55, 17A50

Retrieve articles in all journals with MSC: 17A30, 03E55, 17A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969519-4
Article copyright: © Copyright 1989 American Mathematical Society